# SDR SWAA2019052332980

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 45,987 hours, 32,295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop Ring
- Part number: C23102
- Condition: Missing
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE GIRT BAR MISSING TEFLON RING.  INSTALLED STOP RING IAW MM.
